Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Took pills a week before date to delay periods. Will the pills delay the period?

Hi I was due to go on holiday this monday but I thought I maybe due on so I took the pill 5 of them before 5 days before will this delay my period. I have now worked out that I am actually a week late I missed my dates up. I havent been on the pill properly for about 2 years and my period and always regular. could the pill delay my period?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
IF you stopped the pills taken to delay your period, then you will bleed maximum within a week of taking the last pill.
If you wish to delay your periods further, continue taking those pills, and stop considering that you might bleed within 2 - 7 days.
take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor